# SDR ASAA9980004

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 612, CREW REPORTED THE EMERGENCY FLOOR TRACK RED LIGHTS WERE INOPERATIVE.  RECONNECTED WIRING IN FLOOR TRACK AT ROW 3 AND OPERATED NORMALLY.  (M)
